# SDR SWI2025F00379

- Difficulty date: November 20, 2024
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 38,962 hours, 28,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM RBL9, TOP INBD FLANGE BETWEEN FS 501.00 - 565.00. AREAS MARKED     (C-CHECK RO 3/14/2025)    REPAIRED ALL DAMAGES ON RBL9 FLOOR BEAM UPPER INBD FLANGE BETWEEN FS 501.00 - 565.00. REF. REO 670-53-31-982 REV.-- ISSUED 2024-12-04 AND CRJ700 SRM 53-00-41-201-001-A01 FIGURE 53-00-41-991-828 AND FIGURE 53-00-41-991-829. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR (**RII**)
